Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 147, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 27, 2011, 5:06 PM CDT for 5 counties in Tennessee. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2011, 5:06 PM CDT (22:06 UTC)
- Expired
- Apr 27, 2011, 5:30 PM CDT
- In force
- 24 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Cannon County, TN, DeKalb County, TN, Rutherford County, TN, Smith County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 58 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 3:36 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.1 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -84 m²/s²
- 0-3 km storm-relative helicity
- -38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
817 WUUS54 KOHX 272206 SVROHX TNC015-041-149-159-189-272230- /O.NEW.KOHX.SV.W.0147.110427T2206Z-110427T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 506 PM CDT WED APR 27 2011 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CANNON COUNTY IN MIDDLE TENNESSEE... WESTERN DEKALB COUNTY IN MIDDLE TENNESSEE... EAST CENTRAL RUTHERFORD COUNTY IN MIDDLE TENNESSEE... SOUTHERN SMITH COUNTY IN MIDDLE TENNESSEE... SOUTHEASTERN WILSON COUNTY IN MIDDLE TENNESSEE... * UNTIL 530 PM CDT * AT 459 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR WOODBURY...MOVING NORTHEAST AT 100 MPH. * LOCATIONS IMPACTED INCLUDE... SMITHVILLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS. && LAT...LON 3624 8581 3589 8579 3571 8620 3608 8624 TIME...MOT...LOC 2206Z 240DEG 87KT 3590 8603 $$ 04
3 follow-up statements
407 WWUS54 KOHX 272211 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 511 PM CDT WED APR 27 2011 TNC015-041-149-159-189-272230- /O.CON.KOHX.SV.W.0147.000000T0000Z-110427T2230Z/ CANNON TN-DEKALB TN-RUTHERFORD TN-SMITH TN-WILSON TN- 511 PM CDT WED APR 27 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN WILSON...SOUTHERN SMITH...EAST CENTRAL RUTHERFORD...NORTHWESTERN DEKALB AND NORTHWESTERN CANNON COUNTIES UNTIL 530 PM CDT... AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES NORTHEAST OF WOODBURY... MOVING NORTHEAST AT 60 MPH. LOCATIONS IMPACTED INCLUDE... GORDONSVILLE. LAT...LON 3624 8581 3602 8580 3581 8620 3608 8624 TIME...MOT...LOC 2211Z 240DEG 87KT 3596 8590 $$ 04
115
WWUS54 KOHX 272216
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
516 PM CDT WED APR 27 2011
TNC149-272225-
/O.CAN.KOHX.SV.W.0147.000000T0000Z-110427T2230Z/
RUTHERFORD TN-
516 PM CDT WED APR 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RUTHERFORD COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT THE WARNED AREA.
LAT...LON 3624 8581 3602 8580 3586 8610 3586 8612
3612 8612
TIME...MOT...LOC 2215Z 240DEG 87KT 3600 8579
$$
TNC015-041-159-189-272230-
/O.CON.KOHX.SV.W.0147.000000T0000Z-110427T2230Z/
CANNON TN-DEKALB TN-SMITH TN-WILSON TN-
516 PM CDT WED APR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WILSON...SOUTHEASTERN SMITH...NORTHWESTERN DEKALB AND NORTH CENTRAL
CANNON COUNTIES UNTIL 530 PM CDT...
AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR SMITHVILLE...MOVING NORTHEAST AT
100 MPH.
LOCATIONS IMPACTED INCLUDE...
LAT...LON 3624 8581 3602 8580 3586 8610 3586 8612
3612 8612
TIME...MOT...LOC 2215Z 240DEG 87KT 3600 8579
$$
04786
WWUS54 KOHX 272231
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
531 PM CDT WED APR 27 2011
TNC015-041-159-189-272240-
/O.EXP.KOHX.SV.W.0147.000000T0000Z-110427T2230Z/
CANNON TN-DEKALB TN-SMITH TN-WILSON TN-
531 PM CDT WED APR 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILSON...
SOUTHEASTERN SMITH...NORTHWESTERN DEKALB AND NORTH CENTRAL CANNON
COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED IN INTENSITY.
LAT...LON 3624 8581 3602 8580 3586 8610 3586 8612
3612 8612
TIME...MOT...LOC 2230Z 236DEG 49KT 3619 8583
$$
STEIGERWALDTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:48 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Apr 27, 3:48 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 348 PM CDT WED APR 27 2011 .DISCUSSION... SIGNIFICANT ONGOING WEATHER EVENT EXPECTED TO WRAP UP OVERNIGHT AS FRONTAL BOUNDARY PASSES. FRONT CURRENTLY ACROSS EASTERN AR/LA WILL MOVE EAST AS SFC LOW MOVES RAPIDLY INTO SOUTHERN IL BY 00Z. IN THE MEANTIME THERMODYNAMIC PARAMETERS REMAIN ON THE VERY HIGH END ALTHOUGH SFC BASED INSTABILITY NOT RECOVERED TOO WELL. WELL DEFINED WARM FRONT ACROSS NORTH AL HOWEVER EXPECTED TO LIFT NORTH AND RECHARGED SFC BASED JUICE. THIS WILL LEAVE AREA IN VERY HIGH CHANCE FOR SEVERE THUNDERSTORMS AND ISO TORNADOES THRU MIDNIGHT OR SO...ENDING EAST. PLAN ON KILLING WIND ADVISORY. FRONT PASSES BNA LATE THIS EVENING AND CSV JUST AFTER MIDNIGHT. WIDESPREAD SHOWERS/STORMS WILL DECREASE OVERNIGHT AS BIGTIME DRYING SLIDES IN BEHIND FRONT. WHILE SEVERE STORMS/SHORT-FUSE FLOODING WILL END...RIVERS/CREEKS WILL REMAIN NEAR OR ABOVE FLOOD WELL INTO SATURDAY...ESPECIALLY AROUND BNA AND WEST WHERE 5 TO 7 INCHES OF RAIN FELL THROUGHOUT THE LAST 2-3 DAYS. ON THU...DRY WX EXPECTED TO RETURN AREA-WIDE BUT SHARP UPPER TROF SLIDING BY THU NIGHT MAY BRING A FEW SHOWERS TO THE EXTREME NORTH BUT THATS ABOUT IT. ON FRI...ML/UL RIDGE FINALLY TAKES HOLD LATE... COMBINING WITH SFC/LL HIGHS. THESE FEATURES PRETTY MUCH RULE THRU SAT NIGHT...WITH NEXT FRONTAL BOUNDARY SETTING UP ACROSS THE MS RIVER VALLEY TOWARD 12Z SUN. A FEW STORMS MAY SPILL INTO THE EXTREME NORTHWEST BEFORE 12Z BUT THE MAIN AFFECTS WILL BE FELT MORE-SO SUN THRU MON AS THIS FRONTAL BOUNDARY PASSES. FRONT PASSING WITH GOOD BIT OF INSTABILITY AND A DECENT TRAILING UL TROF. EXPECT AT LEAST SCT TSTORMS THRU THAT PERIOD. THINGS CLEAR OUT MONDAY RETURNING DRY WEATHER...HOLDING INTO MID- LATE WEEK. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 50 71 48 75 / 70 10 05 05 CLARKSVILLE 49 69 46 74 / 70 10 20 05 CROSSVILLE 50 65 45 69 / 80 10 05 05 COLUMBIA 50 71 48 76 / 70 10 05 05 LAWRENCEBURG 50 70 47 77 / 60 10 05 05 WAVERLY 48 70 47 76 / 60 10 05 05 && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR TNZ005>011- 022>034-056>066-075-077>080-093>095. && 07
Hazardous weather outlook, Apr 27, 4:47 AM CDT, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 447 AM CDT WED APR 27 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-281000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 447 AM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHERN MIDDLE TENNESSEE TODAY AND THIS EVENING. A MODERATE RISK EXISTS OVER MOST OF THE REMAINDER OF THE MID STATE. LONG TRACKED STRONG TO VIOLENT TORNADOES ARE POSSIBLE TODAY AND THIS EVENING... ALONG WITH DAMAGING STRAIGHT LINE WINDS...AND LARGE HAIL. HEAVY RAINFALL WILL LIKELY CAUSE SOME AREA CREEKS, STREAMS AND RIVERS TO REACH...OR APPROACH...FLOOD STAGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED. SPOTTER REPORTS WILL BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 19
In the hours before
Local storm report, Apr 27, 4:29 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
429 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM FUNNEL CLOUD 2 E PULASKI 35.20N 87.00W
04/27/2011 GILES TN TRAINED SPOTTER
SPOTTER RPT OF TWO FUNNELS CLOUDS. ONE POSSIBLE
TOUCHDOWN.
&&
TJOHNSTOLocal storm report, Apr 27, 4:44 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
444 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 4 SE NASHVILLE 36.13N 86.73W
04/27/2011 E0.50 INCH DAVIDSON TN PUBLIC
DIMNE SIZE HAIL REPORTED AT I24 AND BRILEY PARKWAY.
&&
JLMSpecial weather statement, Apr 27, 4:49 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 449 PM CDT WED APR 27 2011 TNZ062-063-075-077-272245- BEDFORD-CANNON-COFFEE-RUTHERFORD- 449 PM CDT WED APR 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...CANNON...COFFEE AND RUTHERFORD COUNTIES... AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF SHELBYVILLE...MOVING NORTHEAST AT 60 MPH. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. 21
Local storm report, Apr 27, 4:56 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
456 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG 5 SW CROSSVILLE 35.90N 85.10W
04/27/2011 CUMBERLAND TN LAW ENFORCEMENT
TREES BLOWN DOWN ON POWER LINES NEAR LAKE TANSI.
&&
JLMLocal storm report, Apr 27, 5:01 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
501 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD 5 SW MURFREESBORO 35.80N 86.46W
04/27/2011 RUTHERFORD TN TRAINED SPOTTER
HIGHWAY 99 NEAR ROCKVALE FLOODED WITH 8-9 INCHES OF WATER
OVER THE ROADWAY.
&&
JLMLocal storm report, Apr 27, 5:06 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
506 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL 7 SW ALLARDT 36.31N 84.97W
04/27/2011 E1.00 INCH FENTRESS TN TRAINED SPOTTER
QUARTER SIZE OF HAIL REPORTED
&&
JLMThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 9:31 PM CDT | Tornado Warning | OHX | Benton, Humphreys, Perry | 59 min |
| Apr 26, 9:47 PM CDT | River Flood Advisory | OHX | Lawrence | 9 hr |
| Apr 26, 9:55 PM CDT | Tornado Warning | OHX | Hickman, Perry | 50 min |
| Apr 26, 10:16 PM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry, Wayne | 59 min |
| Apr 26, 10:27 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Dickson, Hickman, Houston, Humphreys, Perry and 1 more | 33 min |
| Apr 26, 10:38 PM CDT | Tornado Warning | OHX | Hickman, Perry | 37 min |
| Apr 26, 10:48 PM CDT | Tornado Warning | OHX | Dickson, Hickman, Houston, Humphreys | 27 min |
| Apr 26, 11:04 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Hickman, Humphreys, Perry | 41 min |
| Apr 26, 11:09 PM CDT | Flash Flood Warning | OHX | Perry | 3 hr |
| Apr 26, 11:14 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Perry | 46 min |
| Apr 26, 11:18 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery | 42 min |
| Apr 26, 11:22 PM CDT | Tornado Warning | OHX | Dickson, Houston, Montgomery | 23 min |
| Apr 26, 11:31 PM CDT | Tornado Warning | OHX | Dickson, Montgomery | 29 min |
| Apr 26, 11:42 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Dickson, Hickman, Humphreys | 27 min |
| Apr 26, 11:53 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson | 55 min |
| Apr 27, 12:42 AM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 16 min |
| Apr 27, 12:58 AM CDT | Areal Flood Warning | OHX | Benton, Cheatham, Dickson, Hickman, Houston, Humphreys and 4 more | 20 hr |
| Apr 27, 1:43 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Hickman, Humphreys, Perry | 32 min |
| Apr 27, 1:46 AM CDT | Tornado Warning | OHX | Hickman, Humphreys, Perry | 15 min |
| Apr 27, 2:18 AM CDT | Flash Flood Warning | OHX | Benton, Cheatham, Dickson, Hickman, Houston, Humphreys and 4 more | 4 hr |
| Apr 27, 2:27 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 57 hr |
| Apr 27, 4:07 AM CDT | Severe Thunderstorm Warning | OHX | Wayne | 23 min |
| Apr 27, 4:11 AM CDT | Severe Thunderstorm Warning | OHX | Wayne | 34 min |
| Apr 27, 4:52 AM CDT | Flash Flood Warning | OHX | Benton, Cheatham, Dickson, Hickman, Houston, Humphreys and 6 more | 3 hr |
| Apr 27, 5:02 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Lewis, Maury and 5 more | 16 hr |
| Apr 27, 5:06 AM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Lewis, Maury, Wayne | 16 hr |
| Apr 27, 5:10 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall, Maury | 35 min |
| Apr 27, 5:16 AM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Rutherford, Williamson | 29 min |
| Apr 27, 5:23 AM CDT | Severe Thunderstorm Warning | OHX | Giles | 22 min |
| Apr 27, 5:28 AM CDT | River Flood Warning | OHX | Davidson | 12 hr |
| Apr 27, 5:35 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford | 25 min |
| Apr 27, 5:38 AM CDT | Tornado Warning | OHX | Bedford, Marshall, Rutherford, Williamson | 37 min |
| Apr 27, 5:54 AM CDT | River Flood Warning | OHX | Cheatham | 27 hr |
| Apr 27, 5:54 AM CDT | River Flood Warning | OHX | Davidson, Williamson | 15 hr |
| Apr 27, 5:54 AM CDT | River Flood Warning | OHX | Williamson | 15 hr |
| Apr 27, 6:00 AM CDT | Tornado Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Wilson | 30 min |
| Apr 27, 6:06 AM CDT | Tornado Warning | OHX | Bedford, Coffee, Grundy | 24 min |
| Apr 27, 6:18 AM CDT | Tornado Warning | OHX | Jackson, Smith, Wilson | 27 min |
| Apr 27, 6:27 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon | 18 min |
| Apr 27, 6:31 AM CDT | Tornado Warning | OHX | Coffee, Grundy, Warren | 29 min |
| Apr 27, 6:35 AM CDT | Tornado Warning | OHX | Clay, Jackson, Macon, Overton, Pickett, Smith | 44 min |
| Apr 27, 6:38 AM CDT | Tornado Warning | OHX | Jackson, Overton, Putnam | 37 min |
| Apr 27, 6:42 AM CDT | Tornado Warning | OHX | DeKalb, Van Buren, Warren | 33 min |
| Apr 27, 6:53 AM CDT | Tornado Warning | OHX | Cumberland, Grundy, Van Buren, Warren, White | 52 min |
| Apr 27, 6:59 AM CDT | Tornado Warning | OHX | Fentress, Overton, Pickett | 31 min |
| Apr 27, 7:22 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 23 min |
| Apr 27, 7:26 AM CDT | Tornado Warning | OHX | Cumberland, Van Buren, White | 29 min |
| Apr 27, 7:54 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress | 36 min |
| Apr 27, 9:17 AM CDT | River Flood Warning | OHX | Bedford | 30 hr |
| Apr 27, 10:41 AM CDT | Tornado Warning | OHX | Giles, Lawrence, Marshall, Maury | 34 min |
| Apr 27, 11:06 AM CDT | Tornado Warning | OHX | Giles, Lawrence | 24 min |
| Apr 27, 11:06 AM CDT | Tornado Warning | OHX | Giles, Lawrence | 24 min |
| Apr 27, 11:14 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Giles, Marshall, Rutherford | 31 min |
| Apr 27, 11:19 AM CDT | River Flood Warning | OHX | Hickman | 4 days |
| Apr 27, 11:19 AM CDT | River Flood Warning | OHX | Perry | 65 hr |
| Apr 27, 11:19 AM CDT | River Flood Warning | OHX | Lawrence | 25 hr |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Bedford, Marshall | 34 hr |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Maury | 68 hr |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Humphreys | 5 days |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Giles | 56 hr |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Giles | 3 days |
| Apr 27, 11:37 AM CDT | Tornado Warning | OHX | Bedford, Marshall | 23 min |
| Apr 27, 11:51 AM CDT | Tornado Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 24 min |
| Apr 27, 12:03 PM CDT | Flash Flood Warning | OHX | Benton, Cheatham, Dickson, Hickman, Houston, Humphreys and 6 more | 9 hr |
| Apr 27, 12:03 PM CDT | River Flood Warning | OHX | Montgomery | 50 hr |
| Apr 27, 12:06 PM CDT | River Flood Advisory | OHX | Davidson | 43 hr |
| Apr 27, 12:08 PM CDT | Flash Flood Warning | OHX | Bedford, Giles, Marshall | 6 hr |
| Apr 27, 12:23 PM CDT | Areal Flood Warning | OHX | Cheatham, Dickson | 24 hr |
| Apr 27, 12:29 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Cumberland, DeKalb, Grundy, Van Buren and 2 more | 46 min |
| Apr 27, 12:30 PM CDT | Areal Flood Warning | OHX | Stewart | 24 hr |
| Apr 27, 12:37 PM CDT | Tornado Warning | OHX | Coffee, Grundy | 38 min |
| Apr 27, 1:22 PM CDT | Severe Thunderstorm Warning | OHX | Grundy | 8 min |
| Apr 27, 1:22 PM CDT | Tornado Warning | OHX | Grundy | 23 min |
| Apr 27, 1:48 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury | 27 min |
| Apr 27, 2:14 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Marshall, Rutherford | 31 min |
| Apr 27, 2:45 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Warren, White | 30 min |
| Apr 27, 3:00 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Wayne | 30 min |
| Apr 27, 3:08 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Overton, Putnam, White | 22 min |
| Apr 27, 3:13 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford | 32 min |
| Apr 27, 3:25 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Pickett, Putnam, White | 50 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.